Have you had low blood pressure on Zepbound? Advice?

Posted by meali @meali, Nov 17, 2025

On Zepbound and my blood pressure has dropped low. Any advice would be great. I drink a lot of fluids, eat small meals and it is working but I am not sure I can continue with the low blood pressure. Having had high blood pressure for years this a big nasty change.

Interested in more discussions like this? Go to the Bariatric Surgery & Weight Loss Support Group.

Yes, I have been on blood pressure meds for years and now its to low. Its not from weight loss because I only lost 4 lbs. It has to be the Zepbound.

REPLY
Profile picture for tbholm @tbholm

My blood pressure had been low for a couple of days now I notice I was getting lightheaded and weak is this normal I have lost 43p since January. Should I be concerned I never had blood pressure problems before, this new to me.

Jump to this post

@tbholm make sure you are getting your water in and get with your doctor.

REPLY
Profile picture for tbholm @tbholm

My blood pressure had been low for a couple of days now I notice I was getting lightheaded and weak is this normal I have lost 43p since January. Should I be concerned I never had blood pressure problems before, this new to me.

Jump to this post

@tbholm - welcome to Mayo Clinic Connect. That sounds difficult trying to go around feeling lightheaded and weak.

Here is some information from Mayo Clinic about tirzepatide (Zepbound) that may be useful, especially the side effects list in this article:

- Tirzepatide (subcutaneous route) https://www.mayoclinic.org/drugs-supplements/tirzepatide-subcutaneous-route/description/drg-20534045

What has your doctor said about the low blood pressure, tbholm?

REPLY

My blood pressure had been low for a couple of days now I notice I was getting lightheaded and weak is this normal I have lost 43p since January. Should I be concerned I never had blood pressure problems before, this new to me.

REPLY
Profile picture for afreekac @afreekac

During my 2nd week on Zepbound began to have drastic BP drops causing severe light-headedness to almost passing out. Literally spent most of time lying down cause nothing helped. Never once related it to Zepbound, but saw Dr. today and she said it was the Zep. She’s taking me completely off the BP meds for 4 wks., then will reassess. (I’ll post result after 4 wks.)

Jump to this post

@afreekac took me over 2 months to get over being dizzy, blood pressure has come back up and will be going back on bp meds soon. I still have bouts of low bp but they are getting farther apart. I hope you have a better outcome than I had.

REPLY

Stopped Zepbound at the end of June, off blood pressure meds and dealing with bouts of orthostatic hypotension. Wish I had something positive to say about this issue. Stay hydrated and try compression hose.

REPLY

During my 2nd week on Zepbound began to have drastic BP drops causing severe light-headedness to almost passing out. Literally spent most of time lying down cause nothing helped. Never once related it to Zepbound, but saw Dr. today and she said it was the Zep. She’s taking me completely off the BP meds for 4 wks., then will reassess. (I’ll post result after 4 wks.)

REPLY

We think the doctor was making professional decisions based on experience he'd already gotten from others with the same condition. The name of the product is Semiglutide. She stopped the Semiglutide immediately after visiting with her doctor, refrained from driving for 6 months and has been taking Topomax since and she's had no other events. It seems the doctor knew what he was doing. The event frightened her 10 year old boys. They found her unconscious in her closet. She did not have Status E. I appreciate your interest

REPLY
Profile picture for royanthony @royanthony

@lisalucier My step daughter was using a weight loss shot. She experienced 2 focal seizures and is now on Topomax for caution. The seizures are not genetic related as she is my step daughter.

Jump to this post

Hi @royanthony - so, did your stepdaughter's doctor consider the focal seizures to be side effects of the weight loss shots, or unrelated and indicative of something else going on? What kind of weight loss shots was she taking?

REPLY
Profile picture for Lisa Lucier, Moderator @lisalucier

@roch - that's a really good point about relooking at medications with weight loss.

@meali - I'd be curious what the doctor who prescribed the weight loss shot has to say about your blood pressure concerns. How are you feeling today?

Jump to this post

@lisalucier My step daughter was using a weight loss shot. She experienced 2 focal seizures and is now on Topomax for caution. The seizures are not genetic related as she is my step daughter.

REPLY
Please sign in or register to post a reply.